UNILAB LOGO UNILAB Website Violator
United Home Products
United Home® Kiddilets™ Syrup
(Paracetamol 120mg/5ml)

Format:

Flavoured Syrup Bottle

Price:

₱50.00 / Bottle (60ml)

Usage:

To help reduce children's fever and for the temporary relief of children's minor aches and pain such as toothache, headache, backache, muscular aches and pain associated with the common cold and flu.

Product Description:

Formulation:

Each 5 mL (one teaspoonful) contains: Paracetamol, USP ................120 mg

Comes in lemon flavor

 

DOSAGE & ADMINISTRATION:

1 to 5 years old: 5 mL (1 teaspoonful) to 10 mL (2 teaspoonfuls)

6 to 12 years old: 10 mL (2 teaspoonfuls) to 20 mL (4 teaspoonfuls)

To be taken 3 to 4 times a day. Or, as prescribed by the physician